Enlarge Image

Excedrin Migrane and Headache Tablets

Excedrin - 20 Tablets
Not In Stock
Please select an item from the list
€8.05
Buy
Add to WishList
Be the first to review this product Write A Review
  • Description
  • Reviews
  • Q&A

Excedrin Migrane and Headache Tablets

  • Paracetamol is a pain reliever and a fever reducer.
  • Aspirin is in a group of drugs called salicylates (sa-LIS-il-ates). It works by reducing substances in the body that cause pain, fever, and inflammation.
  • Caffeine is a central nervous system stimulant. It relaxes muscle contractions in blood vessels to improve blood flow.
  • Paracetamol, aspirin, and caffeine is a combination medicine used to treat pain caused by tension headaches, migraine headaches, muscle aches, menstrual cramps, arthritis, toothaches, the common cold, or nasal congestion.

Do not use aspirin for heart or blood vessel conditions unless your doctor tells you to.

Available in Packs of 10 & 20 Tablets.

Directions:

  • Use this medication exactly as directed on the label, or as it has been prescribed by your doctor. Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.
  • Take the medicine with food or milk if it makes your stomach upset.
  • Call your doctor if your symptoms do not improve after 7 days of treatment, or if you have a fever lasting longer than 3 days, or any swelling or pain lasting longer than 10 days.
  • This medication can cause unusual results with certain lab tests for glucose (sugar) in the urine. Tell any doctor who treats you that you are using acetaminophen, aspirin, and caffeine.
  • If you need surgery, tell the surgeon ahead of time that you are using acetaminophen, aspirin, and caffeine. You may need to stop using the medicine for a short time.

Store at room temperature away from moisture and heat.

Cautions and Warnings:

  • Do not give this medication to a child or teenager with a fever, flu symptoms, or chicken pox. Aspirin can cause Reye’s syndrome, a serious and sometimes fatal condition in children.
  • You should not use this medicine if you are allergic to acetaminophen (Tylenol), aspirin, caffeine, or any NSAIDs (Advil, Motrin, Aleve, Orudis, Indocin, Lodine, Voltaren, Toradol, Mobic, Relafen, Feldene, and others).
  • Aspirin may cause stomach or intestinal bleeding, which can be fatal. These conditions can occur without warning while you are taking this medicine.
  • Ask a doctor or pharmacist if it is safe for you to take this medicine if you have other medical conditions.
  • Aspirin may be harmful to an unborn baby’s heart, and may also reduce birth weight or have other dangerous effects. Tell your doctor if you are pregnant or plan to become pregnant while you are taking acetaminophen, aspirin, and caffeine.
  • Aspirin, acetaminophen, and caffeine can pass into breast milk and may harm a nursing baby. You should not breast-feed while using this medicine.

Ingredients:

  • Aspirin 250mg
  • Paracetamol 250mg
  • Caffeine 65mg

PSI Logo